Author: AJ Cheng; YQ Ren; KH Xi;

Title: AN ERROR ESTIMATE FOR MMOC-MFEM BASED ON CONVOLUTION FOR POROUS MEDIA FLOW

Journal: INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING

Year: 2012

Volume: 9

Page: 149 - 168


Author: M Al-Lawatia;

Title: SOLUTION OF ADVECTION DIFFUSION EQUATIONS IN TWO SPACE DIMENSIONS BY A RATIONAL EULERIAN LAGRANGIAN LOCALIZED ADJOINT METHOD OVER HEXAGONAL GRIDS

Journal: INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING

Year: 2012

Volume: 9

Page: 43 - 55


Author: TC Lu; JH Jia;

Title: AN OPTIMAL-ORDER ERROR ESTIMATE FOR A FINITE DIFFERENCE METHOD TO TRANSIENT DEGENERATE ADVECTION-DIFFUSION EQUATIONS

Journal: INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING

Year: 2012

Volume: 9

Page: 56 - 72


Author: L Wu; KX Wang;

Title: A Single-Node Characteristic Collocation Method for Unsteady-State Convection-Diffusion Equations in Three-Dimensional Spaces

Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Year: 2011

Volume: 27

Page: 786 - 802


Author: HZ Chen; ZJ Zhou; H Wang; HY Man;

Title: AN OPTIMAL-ORDER ERROR ESTIMATE FOR A FAMILY OF CHARACTERISTIC-MIXED METHODS TO TRANSIENT CONVECTION-DIFFUSION PROBLEMS

Journal: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B

Year: 2011

Volume: 15

Page: 325 - 341


Author: KX Wang; H Wang;

Title: A Uniform Estimate for the MMOC for Two-Dimensional Advection-Diffusion Equations

Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Year: 2010

Volume: 26

Page: 1054 - 1069


Author: XM He; T Lin; YP Lin;

Title: Interior penalty bilinear IFE discontinuous Galerkin methods for elliptic equations with discontinuous coefficient

Journal: JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY

Year: 2010

Volume: 23

Page: 467 - 483


Author: HZ Chen; H Wang;

Title: An Optimal-Order Error Estimate on an H(1)-Galerkin Mixed Method for a Nonlinear Parabolic Equation in Porous Medium Flow

Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Year: 2010

Volume: 26

Page: 188 - 205


Author: HT Che; ZW Jiang;

Title: A characteristics-mixed covolume method for a convection-dominated transport problem

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Year: 2009

Volume: 231

Page: 760 - 770